# SDR GUUA93553032210A

- Difficulty date: March 22, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 28,818 hours, 35,027 cycles
- Engine: Pwa PT6*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 250 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED CORROSION ON BELLY FUSELAGE AT STA 250 S15L. REMOVED DAMAGED SKIN AND INSTALLED INSERTION PATCH AND EXTERNAL DOUBLER REPAIR.
